# SDR SIMA20170513006

- Difficulty date: May 13, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 31,921 hours, 27,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL CORRODED ON FORWARD END.  REMOVED AND REPLACED THE CARGO DOOR SILL IAW SRM 51-40-02.
